UTHM Institutional Repository

Items where Author is "Shafie, Sharidan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Abdulhameed, M. and Roslan, R. and Vieru, D. and Shafie, Sharidan (2017) Analytical and numerical solutions of oscillating flow at a trapezoidal pressurewaveform. Computational Mathematics and Modeling, 28 (2). pp. 195-207. ISSN 1046283X

This list was generated on Tue Aug 11 21:10:22 2020 +08.